2012 ICD-9-CM Diagnosis Code E935.2
Other opiates and related narcotics causing adverse effects in therapeutic use
- Short description: Adv eff opiates.
- ICD-9-CM E935.2 is a billable medical code that can be used to indicate a diagnosis on a reimbursement claim, however, E935.2 should only be used for claims with a date of service on or before September 30, 2015. For claims with a date of service on or after October 1, 2015, use an equivalent ICD-10-CM code (or codes).
- However, E935.2 describes the circumstance causing an injury, not the nature of the injury, and therefore should not be used as a principal diagnosis.
- You are viewing the 2012 version of ICD-9-CM E935.2.
- More recent version(s) of ICD-9-CM E935.2: 2013 2014 2015.
- No ICD-10-CM code(s) convert to ICD-9-CM E935.2
- Adverse effect of opioid
- Opioid analgesic adverse reaction
- Opioid induced constipation in therapeutic use
- Opioid induced constipation, therapeutic use
- Codeine [methylmorphine]
- Opium (alkaloids)
- Meperidine [pethidine]